Alert archive / Georgia / River Flood Warnings in 2009

River Flood Warning 216, NWS Atlanta, GA

December 9, 20095 counties in Georgia

NWS Atlanta, GA issued this river flood warning at Dec 9, 2009, 2:10 PM EST for 5 counties in Georgia. It took effect at Dec 10, 2009, 9:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 9, 2009, 2:10 PM EST (19:10 UTC)
In effect from
Dec 10, 2009, 9:00 AM EST
Expired
Dec 10, 2009, 8:03 AM EST
In force
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Bibb County, GA, Houston County, GA, Jones County, GA, Monroe County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 31 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ocmulgee River at 5th Street Bridge at Macon (MACG1).

Action stage
16 ft
Minor stage
18 ft
Moderate stage
26 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02213000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KFFC 091910
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
210 PM EST WED DEC 09 2009

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES


...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN GEORGIA...

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC021-153-169-207-289-100910-
/O.NEW.KFFC.FL.W.0216.091210T1400Z-091212T0600Z/
/MACG1.1.ER.091210T1400Z.091211T0000Z.091212T0000Z.NO/
210 PM EST WED DEC 09 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE OCMULGEE RIVER NEAR MACON
* FROM THURSDAY MORNING UNTIL LATE FRIDAY NIGHT.
* AT 2PM WEDNESDAY THE STAGE WAS 15.4 FEET...AND RISING. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 18.4 FEET BY THURSDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF 
  AGRICULTURAL LANDS DOWNSTREAM FROM THE GAGE WILL OCCUR.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.6 FEET ON AUG 26 1967.
  

$$

GAC091-271-315-100910-
/O.CON.KFFC.FL.W.0207.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.091208T1552Z.091210T1200Z.000000T0000Z.NO/
210 PM EST WED DEC 09 2009

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE 
FLOOD WARNING CONTINUES FOR 
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL FURTHER NOTICE.
* AT 1PM WEDNESDAY THE STAGE WAS 13.4 FEET...AND RISING. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY THURSDAY 
  MORNING THEN BEGIN FALLING.
* AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE 
  WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 14.0 FEET ON DEC 12 1983.
  

$$
4 follow-up statements
000 
WGUS82 KFFC 092201
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EST WED DEC 09 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

.HEAVY RAINFALL DURING THE PAST WEEK CONTINUES TO RESULT IN SIGNIFICANT
RUNOFF INTO AREA CREEKS...STREAMS...AND RIVERS.  SEVERAL POINTS ALONG
THE RIVER SYSTEM WILL EXPERIENCE FLOODING DURING THE NEXT FEW DAYS.

&&

GAC021-153-169-207-289-101201-
/O.CON.KFFC.FL.W.0216.091210T1400Z-091212T0600Z/
/MACG1.1.ER.091210T1400Z.091211T0000Z.091212T0000Z.NO/
501 PM EST WED DEC 09 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON
* FROM TOMORROW LATE MORNING UNTIL LATE FRIDAY NIGHT.
* AT 4 PM EST WEDNESDAY THE STAGE WAS 16.1 FEET...AND RISING.
* MINOR FLOODING IS FORECAST TO BEGIN THURSDAY MORNING. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE THURSDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 18.4 FEET BY THURSDAY EVENING.
  THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE FRIDAY EVENING.
* AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF 
  AGRICULTURAL LANDS DOWNSTREAM FROM THE GAGE WILL OCCUR.

$$

GAC091-271-315-101200-
/O.CON.KFFC.FL.W.0207.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.091208T1552Z.091210T1200Z.000000T0000Z.NO/
501 PM EST WED DEC 09 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL FURTHER NOTICE. 
* AT 4 PM EST WEDNESDAY THE STAGE WAS 13.5 FEET...AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING. MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. MODERATE FLOOD STAGE IS 14.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET THURSDAY MORNING. 
* AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE 
  WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 14.2 FEET ON MAR 27 2003.

$$
000 
WGUS82 KFFC 100402
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1102 PM EST WED DEC 09 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

.HEAVY RAINFALL DURING THE PAST WEEK HAS CAUSED SIGNIFICANT RUNOFF 
INTO AREA CREEKS...STREAMS...AND RIVERS...CAUSING THE RIVERS TO RISE.
SOME POINTS ALONG THE RIVER SYSTEM WILL CONTINUE TO EXPERIENCE FLOODING
DURING THE NEXT FEW DAYS.

&&

GAC021-153-169-207-289-101802-
/O.EXT.KFFC.FL.W.0216.091210T1400Z-091212T1930Z/
/MACG1.1.ER.091210T1400Z.091211T0600Z.091212T1330Z.NO/
1102 PM EST WED DEC 09 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON
* FROM LATE FRIDAY MORNING UNTIL SATURDAY AFTERNOON.
* AT 10 PM EST WEDNESDAY THE STAGE WAS 16.7 FEET...AND SLOWLY RISING.
* MINOR FLOODING IS FORECAST TO BEGIN TONIGHT. 
* FLOOD STAGE IS 18.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE LATE THURSDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 18.9 FEET BY EARLY FRIDAY MORNING. THE 
  RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SATURDAY MORNING.
* AT 19.0 FEET...MINOR FLOODING CONTINUES. THE MACON GREENWAY 
  OCMULGEE HERITAGE TRAIL WILL BEGIN TO FLOOD IN AREAS JUST NORTH OF 
  THE FIFTH STREET BRIDGE. CITIZENS OF THE TRAIL WILL NEED TO STOP 
  USE. IN ADDITION...THE LOWEST SECTIONS OF THE CHARLES JONES GATEWAY
  PARK WILL FLOOD.

$$

GAC091-271-315-101801-
/O.CON.KFFC.FL.W.0207.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.091208T1552Z.091210T1200Z.000000T0000Z.NO/
1102 PM EST WED DEC 09 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL FURTHER NOTICE. 
* AT 10 PM EST WEDNESDAY THE STAGE WAS 13.7 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING. MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. MODERATE FLOOD STAGE IS 14.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET THURSDAY
  MORNING...THEN BEGIN FALLING THURSDAY NIGHT.
* AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE 
  WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE.

$$

GAC059-133-219-101801-
/O.CON.KFFC.FL.W.0209.000000T0000Z-091213T0600Z/
/PNFG1.1.ER.091209T2055Z.091211T0000Z.091213T0000Z.NO/
1102 PM EST WED DEC 09 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* UNTIL LATE SATURDAY NIGHT. 
* AT 10 PM EST WEDNESDAY THE STAGE WAS 12.1 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO
  CONTINUE. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 14.4 FEET BY THURSDAY
  EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE
  SATURDAY EVENING.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 13.9 FEET ON APR 9 2005.

$$

19
000 
WGUS82 KFFC 100957
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 AM EST THU DEC 10 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  ETOWAH RIVER NEAR EAST CANTON AFFECTING CHEROKEE COUNTY

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  CONASAUGA RIVER NEAR ETON  AFFECTING MURRAY AND WHITFIELD COUNTIES
  

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND 
  WHITFIELD COUNTIES 

  CHATTOOGA RIVER NEAR SUMMERVILLE AFFECTING CHATTOOGA COUNTY 

  OOSTANAULA RIVER NEAR CALHOUN AFFECTING FLOYD AND GORDON COUNTIES 

  ARMUCHEE CREEK NEAR ROME 7N AFFECTING FLOYD COUNTY 

  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 


.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

&&

GAC021-153-169-207-289-102357-
/O.CON.KFFC.FL.W.0216.091210T1400Z-091212T1930Z/
/MACG1.1.ER.091210T1400Z.091211T0600Z.091212T1330Z.NO/
457 AM EST THU DEC 10 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON
* FROM LATE FRIDAY MORNING UNTIL SATURDAY AFTERNOON.
* AT 4 AM THURSDAY THE STAGE WAS 16.4 FEET...AND FALLING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 18.9 FEET BY EARLY FRIDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING.
* AT 19.0 FEET...MINOR FLOODING CONTINUES. THE MACON GREENWAY 
  OCMULGEE HERITAGE TRAIL WILL BEGIN TO FLOOD IN AREAS JUST NORTH OF 
  THE FIFTH STREET BRIDGE. CITIZENS OF THE TRAIL WILL NEED TO STOP 
  USE. IN ADDITION...THE LOWEST SECTIONS OF THE CHARLES JONES GATEWAY
  PARK WILL FLOOD.

$$

GAC091-271-315-102356-
/O.CON.KFFC.FL.W.0207.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.091208T1552Z.091210T1200Z.000000T0000Z.NO/
457 AM EST THU DEC 10 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL FURTHER NOTICE. 
* AT 3 AM THURSDAY THE STAGE WAS 13.8 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY THIS MORNING 
  THEN BEGIN FALLING THURSDAY NIGHT.
* AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE 
  WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE.

$$

GAC213-313-101646-
/O.EXT.KFFC.FL.W.0215.000000T0000Z-091210T1646Z/
/ETNG1.1.ER.091209T1725Z.091210T0900Z.091210T1046Z.NO/
457 AM EST THU DEC 10 2009

...FLOOD WARNING CONTINUES FOR
  THE CONASAUGA RIVER NEAR ETON 
* UNTIL THIS AFTERNOON.
* AT 4 AM THURSDAY THE STAGE WAS 13.1 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL BEGIN TO FALL LATER THIS MORNING...FALLING BELOW FLOOD STAGE
  THIS AFTERNOON.

$$

GAC313-102356-
/O.CON.KFFC.FL.W.0213.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.091209T1134Z.091210T0900Z.000000T0000Z.UU/
457 AM EST THU DEC 10 2009

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON
* UNTIL FURTHER NOTICE. 
* AT 4 AM THURSDAY THE STAGE WAS 18.6 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* AT 18.0 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES AND FIELDS 
  UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD BRIDGE.

$$

GAC129-213-313-102356-
/O.CON.KFFC.FL.W.0214.000000T0000Z-091211T1715Z/
/TLNG1.1.ER.091210T0953Z.091210T1800Z.091211T1115Z.NO/
457 AM EST THU DEC 10 2009

THE FLOOD WARNING CONTINUES FOR
  THE CONASAUGA RIVER NEAR TILTON
* UNTIL FRIDAY AFTERNOON.
* AT 4 AM THURSDAY THE STAGE WAS 17.5 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 19.4 FEET BY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE FRIDAY MORNING.
* AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS OF THE
  WOODLAND AREAS ALONG THE RIVER.

$$

GAC055-102356-
/O.CON.KFFC.FL.W.0211.000000T0000Z-091211T0600Z/
/SUMG1.2.ER.091209T1128Z.091210T0130Z.091211T0000Z.NO/
457 AM EST THU DEC 10 2009

THE FLOOD WARNING CONTINUES FOR
  THE CHATTOOGA RIVER NEAR SUMMERVILLE
* UNTIL LATE THURSDAY NIGHT. 
* AT 4 AM THURSDAY THE STAGE WAS 16.5 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THIS EVENING.

$$

GAC115-129-102356-
/O.CON.KFFC.FL.W.0217.000000T0000Z-000000T0000Z/
/CALG1.1.ER.091209T1922Z.091210T0815Z.000000T0000Z.UU/
457 AM EST THU DEC 10 2009

THE FLOOD WARNING CONTINUES FOR
  THE OOSTANAULA RIVER NEAR CALHOUN
* UNTIL FURTHER NOTICE. 
* AT 3 AM THURSDAY THE STAGE WAS 21.0 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* AT 20.0 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS.

$$

GAC115-102356-
/O.CON.KFFC.FL.W.0220.000000T0000Z-000000T0000Z/
/ARCG1.1.ER.091209T2352Z.091210T0900Z.000000T0000Z.UU/
457 AM EST THU DEC 10 2009

THE FLOOD WARNING CONTINUES FOR
  THE ARMUCHEE CREEK NEAR ROME 7N
* UNTIL FURTHER NOTICE. 
* AT 4 AM THURSDAY THE STAGE WAS 22.7 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 19.0 FEET.

$$

GAC117-121-102356-
/O.CON.KFFC.FL.W.0208.000000T0000Z-091211T1200Z/
/APHG1.1.ER.091209T0907Z.091210T1200Z.091211T0600Z.NO/
457 AM EST THU DEC 10 2009

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA
* UNTIL FRIDAY MORNING. 
* AT 3 AM THURSDAY THE STAGE WAS 9.1 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 7.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 9.2 FEET THIS MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING. 
* AT 9.0 FEET...ALPHARETTA GREENWAY EXPERIENCES SIGNIFICANT FLOODING 
  AND RESULTS IN CLOSURE OF MOST OF THE WALKING AND BIKING PATHS.

$$

GAC059-133-219-102356-
/O.CON.KFFC.FL.W.0209.000000T0000Z-091213T0600Z/
/PNFG1.1.ER.091209T2055Z.091211T0000Z.091213T0000Z.NO/
457 AM EST THU DEC 10 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* UNTIL LATE SATURDAY NIGHT. 
* AT 3 AM THURSDAY THE STAGE WAS 12.6 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 14.4 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING.
* AT 15.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES NEAR THE RIVER.

$$

GAC057-101027-
/O.CAN.KFFC.FL.W.0219.000000T0000Z-091210T0957Z/
/ECTG1.1.ER.091209T2151Z.091210T0230Z.091210T0623Z.UU/
457 AM EST THU DEC 10 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE ETOWAH RIVER NEAR EAST CANTON

* AT 3 AM THURSDAY THE STAGE WAS 16.2 FEET...AND FALLING.
* FLOOD STAGE IS 17.0 FEET. 

$$
000 
WGUS82 KFFC 101303
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
803 AM EST THU DEC 10 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES

&&

GAC021-153-169-207-289-101333-
/O.CAN.KFFC.FL.W.0216.000000T0000Z-091212T1930Z/
/MACG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
803 AM EST THU DEC 10 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE OCMULGEE RIVER NEAR MACON
* AT 7 AM THURSDAY THE STAGE WAS 16.2 FEET...AND FALLING.
* FLOOD STAGE IS 18.0 FEET. 
* AT 16.0 FEET...SOME HIGH WATER WILL BEGIN TO BACK UP INTO LOW 
  AGRICULTURAL LANDS IN LOW SPOTS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 9, 10:09 AM EST, 4 hours 1 minute earlier.

Area forecast discussion, Dec 9, 10:09 AM EST, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1009 AM EST WED DEC 9 2009

UPDATE... TORNADO WATCH 802 HAS BEEN CANCELLED/EXPIRED. THE
UPDATE ALSO INCLUDES DROPPING THE MENTION OF THUNDERSTORMS IN THE
ZONES AS DRIER AIR MOVES IN FROM THE NORTHWEST OVERSPREADING THE
AREA.

.SHORT TERM /TODAY THROUGH SATURDAY/...

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          62  28  54  27  53 /  10   0   0   0  10
ATLANTA         62  27  49  26  49 /  10   0   0   0  10
BLAIRSVILLE     51  27  44  18  42 /  10   0   0   0  10
CARTERSVILLE    66  26  46  22  45 /   0   0   0   0  10
COLUMBUS        68  40  50  33  48 /  10   5   0   0  10
GAINESVILLE     54  28  50  23  44 /  10   0   0   0  10
MACON           71  35  51  30  49 /  10   5   5   0  10
ROME            54  29  48  22  45 /   0   0   0   5  10
PEACHTREE CITY  69  30  48  22  48 /  10   0   0   0  10
VIDALIA         72  39  50  28  50 /  20  30  30   0  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DADE...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE...
FLOYD...FORSYTH...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...MACON...MADISON...MARION...MERIWETHER...MONROE...
MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH FULTON...
OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK...PULASKI...
PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...
SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...
TREUTLEN...TROUP...TWIGGS...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITFIELD...WILCOX...WILKES...
WILKINSON.

HIGH WIND WARNING UNTIL 6 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: DAWSON...FANNIN...GILMER...LUMPKIN...MURRAY...PICKENS...
TOWNS...UNION...WHITE.

&&

37
Hazardous weather outlook, Dec 9, 9:57 AM EST, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
957 AM EST WED DEC 9 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101500-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
957 AM EST WED DEC 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
STRONG GUSTY WINDS THROUGH THIS AFTERNOON ACROSS NORTH AND CENTRAL
GEORGIA.

.SYNOPSIS...
A COLD FRONT ACROSS CENTRAL GEORGIA WILL MOVING INTO SOUTH GEORGIA
AND THE CAROLINAS THIS AFTERNOON. STRONG HIGH PRESSURE WILL BUILD
INTO THE REGION BEHIND THE FRONT. THIS WILL BRING STRONG GUSTY
GRADIENT WINDS TO MUCH OF NORTH AND CENTRAL GEORGIA WITH DAMAGING
WINDS POSSIBLE ACROSS THE HIGHER ELEVATIONS OF THE MOUNTAINS. FOR
MORE INFORMATION ON THE POTENTIALLY DAMAGING WINDS...SEE THE
LATEST WIND ADVISORY AND HIGH WIND WARNING STATEMENTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Dec 9, 8:13 AM EST, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 AM EST WED DEC 9 2009

GAZ086-098-091345-
813 AM EST WED DEC 9 2009

...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN TREUTLEN AND EMANUEL
COUNTIES UNTIL 845 AM EST...

AT 811 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORRISTOWN JUNCTION TO BLACKVILLE...MOVING
EAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE AS THESE STORMS MOVE ACROSS
TREUTLEN AND EMANUEL COUNTIES THROUGH 845 AM EST. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE BLACKVILLE...ORIANNA...ORLAND...
NORRISTOWN JUNCTION...NORRISTOWN...GILLIS SPRINGS...DELLWOOD...
MODOC...SWAINSBORO...MODOC...COVENA...NUNEZ...CANOOCHEE...LEXSY AND
GARFIELD.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Dec 9, 8:26 AM EST, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
826 AM EST WED DEC 9 2009

GAZ112-113-091415-
826 AM EST WED DEC 9 2009

...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN TOOMBS AND
MONTGOMERY COUNTIES UNTIL 915 AM EST...

AT 825 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AROUND KIBBEE TO WEST OF
CHARLOTTEVILLE...MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE AS THESE STORMS MOVE ACROSS
TOOMBS AND MONTGOMERY COUNTIES THROUGH 915 AM EST. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE MOUNT VERNON...KIBBEE...AILEY...
HIGGSTON...NORMANTOWN...VIDALIA...CHARLOTTEVILLE...UVALDA...ALSTON...
ROCK SPRINGS...LYONS...MCNATT FALLS...CENTER...GRAYS LANDING AND
SOUTH THOMPSON.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Dec 9, 10:24 AM EST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1024 AM EST WED DEC 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     FLOOD            ROME                    34.26N 85.18W
12/09/2009                   FLOYD              GA   EMERGENCY MNGR

            SEVERAL ROADS TEMPORARILY CLOSED DUE TO STREET FLOODING
            IN LOW LYING AREAS. A MOBILE HOME ON SHORTER ROAD IN A
            FLOOD PRONE AREA HAD WATER DAMAGE.

0250 AM     TSTM WND DMG     ROME                    34.26N 85.18W
12/09/2009                   FLOYD              GA   EMERGENCY MNGR

            UP TO 18 TREES BLOWN DOWN IN AND AROUND ROME. SEVERAL
            POWER LINES WERE TAKEN DOWN ALSO.

0235 AM     TSTM WND DMG     CEDARTOWN               34.01N 85.25W
12/09/2009                   POLK               GA   COUNTY OFFICIAL

            SEVERAL TREES BLOWN DOWN IN THE CEDARTOWN CITY LIMITS.

0245 AM     TSTM WND DMG     FISH CREEK              34.01N 85.13W
12/09/2009                   POLK               GA   COUNTY OFFICIAL

            A FEW TREES BLOWN DOWN AROUND FISH CREEK.

0250 AM     TSTM WND DMG     ROCKMART                34.00N 85.04W
12/09/2009                   POLK               GA   COUNTY OFFICIAL

            ONE TREE BLOWN DOWN IN THE CITY LIMITS.

&&

KFRANTZ
Local storm report, Dec 9, 2:10 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
210 PM EST WED DEC 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TSTM WND DMG     3 WSW RIVERDALE         33.56N 84.47W
12/09/2009                   FULTON             GA   PUBLIC

            COUPLE OF PINE TREES DOWN ON ADDISON PARK AT OLD NATIONAL
            HIGHWAY.

0410 AM     TSTM WND DMG     1 SSW BROOKS            33.27N 84.47W
12/09/2009                   FAYETTE            GA   PUBLIC

            LARGE TREE DOWN IN A POND...CRUSHED FOOT BRIDGE TO ISLAND
            IN THE POND.

&&

20

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 12:46 AM ESTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker29 min
Dec 9, 1:01 AM ESTSevere Thunderstorm WarningFFCChattooga, Floyd, Walker44 min
Dec 9, 1:18 AM ESTSevere Thunderstorm WarningFFCGordon, Murray, Whitfield42 min
Dec 9, 1:31 AM ESTFlash Flood WarningFFCChattooga, Floyd, Walker6 hr
Dec 9, 2:12 AM ESTRiver Flood WarningFFCForsyth, Fulton41 hr
Dec 9, 2:23 AM ESTSevere Thunderstorm WarningFFCFloyd, Polk32 min
Dec 9, 2:40 AM ESTFlash Flood WarningFFCGordon, Murray, Whitfield6 hr
Dec 9, 3:48 AM ESTRiver Flood WarningFFCClarke, Greene, Oconee5 days
Dec 9, 3:53 AM ESTSevere Thunderstorm WarningFFCCoweta, Fayette22 min
Dec 9, 3:59 AM ESTRiver Flood WarningFFCDade19 hr
Dec 9, 4:03 AM ESTSevere Thunderstorm WarningFFCClayton, Henry, Newton, Rockdale, Spalding27 min
Dec 9, 4:18 AM ESTTornado WarningFFCBarrow, Oconee, Walton27 min
Dec 9, 4:28 AM ESTSevere Thunderstorm WarningFFCButts, Clarke, Jasper, Morgan, Newton, Walton28 min
Dec 9, 4:33 AM ESTSevere Thunderstorm WarningFFCClarke, Jackson, Madison, Oconee, Oglethorpe43 min
Dec 9, 5:17 AM ESTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam, Taliaferro28 min
Dec 9, 5:44 AM ESTSevere Thunderstorm WarningFFCHancock, Taliaferro, Warren, Wilkes31 min
Dec 9, 5:50 AM ESTSevere Thunderstorm WarningFFCSumter, Webster25 min
Dec 9, 7:08 AM ESTSevere Thunderstorm WarningFFCCrisp, Wilcox52 min
Dec 9, 7:29 AM ESTRiver Flood WarningFFCChattooga32 hr
Dec 9, 7:29 AM ESTSevere Thunderstorm WarningFFCDodge, Laurens, Treutlen46 min
Dec 9, 8:03 AM ESTRiver Flood WarningFFCDawson, Forsyth8 hr
Dec 9, 8:09 AM ESTRiver Flood WarningFFCWhitfield62 hr
Dec 9, 8:09 AM ESTRiver Flood WarningFFCGordon, Murray, Whitfield69 hr
Dec 9, 10:46 AM ESTRiver Flood WarningFFCMurray, Whitfield34 hr
Dec 9, 3:38 PM ESTRiver Flood WarningFFCFloyd, Gordon39 hr

Nearby

River Flood Warnings in Georgia, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.